| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Halo (2227)
| Date of Event |
12/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after implantation of a single-piece preloaded multifocal intraocular lens (iol) in the patient¿s left eye, the patient experienced halos and difficulties driving at night.The patient described these symptoms as bothersome.The symptoms were noted during a post-op exam during a site visit.The original lens was subsequently explanted during a secondary surgery and was replaced with a non-johnson & johnson iol with +25.5 diopter.The pre-operative bscva was 20/20-1, while the post-operative bscva was 20/20.No unplanned surgical interventions, such as incision enlargement, sutures, or vitrectomy, were required.No medication was prescribed that was outside of the standard of care.Directions for use were followed.The patient has fully recovered.No further information was provided.
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
The product was received for evaluation.Device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was cut in half and coated in viscoelastic residue and dried blood.The lens was cleaned and inspected, and no further issues were identified.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.The following fields were updated accordingly: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: feb 19, 2026.Section h3: device evaluated by manufacturer: yes.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.